Previous |  Up |  Next


Title: More on set-theoretic characteristics of summability of sequences by regular (Toeplitz) matrices (English)
Author: Vojtáš, Peter
Language: English
Journal: Commentationes Mathematicae Universitatis Carolinae
ISSN: 0010-2628 (print)
ISSN: 1213-7243 (online)
Volume: 29
Issue: 1
Year: 1988
Pages: 97-102
Category: math
MSC: 03E05
MSC: 03E35
MSC: 40C05
idZBL: Zbl 0653.40002
idMR: MR937553
Date available: 2008-06-05T21:31:49Z
Last updated: 2012-04-28
Stable URL:
Reference: [1] R. S. COOKE: Infinite Matrices and Sequence Spaces.MacMillan Co. London 1950. Zbl 0040.02501, MR 0040451
Reference: [2] E. K. van DOUWEN: The integers and topology, in: Handbook of Set-theoretic Topology.(ed. by J. Vaughan and K. Kunen), North-Holland, Amsterdam, 1984, 111-167. MR 0776622
Reference: [3] T. JECH: Set Theory.Academic Press, New York, 1978. Zbl 0419.03028, MR 0506523
Reference: [4] K. KUNEN: Set Theory - An Introduction to Independence Proofs.Studies in Logic and the Foundations of Mathematics, North-Holland, Amsterdam, 1980. Zbl 0443.03021, MR 0597342
Reference: [5] V. I. MALYCHIN N. N. CHOLŠČEVNIKOVA: Independence of two set-theoretic statements in the theory of summation.Mat. Zametki 28, 6 (1980), 869-882. MR 0603221
Reference: [6] P. VOJTÁŠ: Set-theoretic characteristics of summability of sequences and convergence of series.Comment. Math. Univ. Carolinae 28 (1987), 173-183. MR 0889779
Reference: [7] P. VOJTÁŠ: Cardinalities of noncentered systems of subsets of which reflect some qualities of ultrafilters, p-points and rapid filters.To appear. MR 1347233


Files Size Format View
CommentatMathUnivCarol_029-1988-1_10.pdf 481.4Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo